# SDR USAA070271

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654534256
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT FLOORBOARD HOLES 1 INCH AREA.  REMOVED & REPLACED INTERCOSTAL PER SRM 51-10-02; CORROSION LEVEL 2; TASK C53-107-02, DEFECT SIZE:  1 INCH.
